# SDR MASA2015122012637

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 2,945 hours, 1,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT INOPERATIVE, REPLACED BATTERY.
